titoli, abstracts, parole chiave >>>
Periodic orbits of a one-dimensional non-autonomous Hamiltonian system

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco (2006) Periodic orbits of a one-dimensional non-autonomous Hamiltonian system. Journal of Differential Equations, Vol. 230 (1), p. 275-294. eISSN 1090-2732. Article.

Full text not available from this repository.

DOI: 10.1016/j.jde.2006.04.011


In this paper we study the properties of the periodic orbits of [...] + V 'x (t, x) = 0 with xS1 and V 'x (t, x) a T0 periodic potential. Called ρ∈1/T0 Q the frequency of windings of an orbit in S1 we show that exists an infinite number of periodic solutions with a given ρ. We give a lower bound on the number of periodic orbits with a given period and ρ by means of the Morse theory.

Item Type:Article
ID Code:7223
Uncontrolled Keywords:Morse theory, periodic orbits, twisting number
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01 Dipartimenti > Scienze botaniche, ecologiche e geologiche
Deposited On:15 Mar 2012 10:05

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page